Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

51 years old, no periods. On birth control pills, stopped. Do I need birth control?

Hi doctor i am age 51 and i have b in on the long term pill that u take without a break.. i just came of it a year ago i have had no periods after comming of it and i have had no periods 4 years b in on the pill...what i want 2 no is do i need a conception of any kind now... and if so what could i do .. i have a prolapsed bladder it does not cause me pain it is a nusance doe.. but i am more wondering about conticption as i have just started a new relatitionship and i am afraid 2 try anything in case i get pregnant.. thanks..
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this could be a menopause and the chances of pregnancy is very minimal only if this is not the menopause, pregnancy in this age may carry the high risk for mother, hope this information helps you have a good day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor